# SDR AALA202504142089

- Difficulty date: February 5, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA SIDE LH. CRACK L: 0.200 IN. MAINTENANCE REPLACED CONTINUITY FITTING LH LOC ON WINDSHIELD CENTER POST LOWER ATTACHMENT INTERNAL AREA IAW EA 361898, REPAIR DWG D53112919 ISSUE K.
